# SDR 98ZZZX4730

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N996PT
- Make and model: Snias AS350B2
- Aircraft serial: 2865
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube
- Part number: 350A4110161263
- Condition: Cracked
- Location: Rt And Lt
- Part time: 1,007 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SKID TUBES WERE FOUND TO HAVE CRACKS ON THE BOTTOM UNDER SKID SHOE.  THE CRACKS APPEAR TO HAVE STARTED FROM SMALL AREAS OF CORROSION.  ALL THE PAINT HAD TO BE REMOVED TO DETECT CRACKS.
